MathSciNet Relay Station
MathSciNet bibliographic data
MR2763720 35Q55 (35B10 35B35 35B40 37K40 37K45)
Cuccagna, Scipio; Visciglia, Nicola On asymptotic stability of ground states of NLS with a finite bands periodic potential in 1D. Trans. Amer. Math. Soc. 363 (2011), no. 5, 2357–2391.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement